I am very sorry for the difficult time that you have had. Cicatricial ectropion would be defined as scar tissue altering the position of the eyelid related to a traumatic event causing scar tissue. These traumatic events are usually a laceration or surgical events. If your Ophthalmologists feel this episode of cicatricial ectropion is a Botox reaction, I would encourage them to publish it in a peer reviewed journal as a case report. In addition, they should present the case at national meetings. After 14 years of practice and thousands of Botox and other neurotoxin injections, I have never seen what is described here nor have I read about it in the literature. This is not to say that this cannot happen, but the issue should certainly be discussed in peer reviewed forums. A far as how to proceed, a lower eyelid blepharoplasty and possibly an endoscopic browlift to correct the eyebrow asymmetry (which is hard to evaluate on the first photo because of positioning and elevation of the brows).
I have never seen a case like yours or a Botox reaction causing this type of problem. I would seek out a hospital based major university hospital to consult and contact Allergan. Please keep us posted and I am sorry for the difficulties.
Thank you for your question and photos. If it was actually Botox that you received, it should not have caused bags underneath the eyes or skin laxity. The deformity can fixed with a lower blepharoplasty and fillers for the tear trough.
All the best,
Thank you for your question and photographs. I have to admit you have a very complex case. Based on your prior posts you underwent 39 units of Dysport placement three years ago with numerous unfortunate side effects. I have not seen Dysport, Botox, or any other wrinkle relaxers cause these scarring issues to upper eyelids that your ophthamologists Drs. Koh and Mindlin performed corrections for, but as they are ophthalmologists they may have see these types of cases more often to be able to diagnose as such. As far as your lower eyelids, I do see the lower lid swelling, tear trough deformities, and malar fat pad descent that you described in your narrative, which normally can be treated with a lower eyelid lift and fat removal or repositioning, but it appears that you had this done on your prior post three days ago? If that is the case, you may just be in the post operative period of swelling that will need time to improve. Continue follow up with your physicians and they should be able to provide reassurance to you regarding your results.
The report you posted intact does not "confirm" that you had an "unusual Botox reaction". I assure you what ever you believe happened had nothing to do with one injection of Botox. What ever your doctor's reason was for putting that in writing to justify the surgeries, does not amount to a "confirmation" of an "unusual reaction". You should have the before pictures from the day of the Botox injection 3 years ago and it would be helpful to see how you woke up and had this "atrophy and tear trough deformity". I also don't understand how 2 surgeries have not corrected your under eye fullness. Please consult a facial plastic or occuloplastic surgeon. Also, according to your previous posting, You had your forehead treated with Dysport and not Botox, which is a trademarked name (both are Botulinum Toxin).